# SDR 05FDEA04225

- Difficulty date: December 12, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD TRAILING EDGE FLAP OUTBOARD HINGE (FLAP SIDE) AT PIVOT BORE HOLE OUTBOARD SIDE FOUND CORROSION.  CORROSION REMOVED AND REPAIRED AS PER FEDEX EA 1-5750-94560.
